# SDR A6WA202001247129

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 36,671 hours, 35,335 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P196305
- Condition: Dirty
- Location: Cockpit Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE OPERATING WITH DISPLAY FAN #1 ON MEL CREW RECEIVED DISPLAY COOL CAUTION. C/W QRH AND MESSAGE DID NOT CLEAR. PERFORMED AIR RETURN TO FSD.  AIRCRAFT REMOVED FROM SERVICE                              REMOVED FO PFD & MFD & CLEANED AIR FILTER IAW AMM 31-61-01. PERFORMED   OPS CHECK OF DISPLAYS AND DISPLAY FANS IAW AMM 31-61-01 & 21-24-00.     OPS CHECKS GOOD, COULD NOT DUPLICATE FAULT.
